# SDR 20010607CW004

- Difficulty date: May 16, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Engine: Allsn AE3007A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Making Metal
- Location: Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL DEBRIS FOUND ON CHIP COLLECTOR DRAIN VALVE (GEARBOX, OIL TANK).
